# SDR SWAA2021041262692

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 49,530 hours, 29,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE OVERWING EXIT SIGN FELL OFF; APPEARS TO BE BROKEN / REMOVED & REPLACED EMERGENCY EXIT LENS FROM RH EMERGENCY EXIT FWD SIDE OP CHECK NORMAL PER MM 33-51-01
